Translator Disclaimer
2017 Some new properties concerning BLO martingales
Eiichi Nakai, Gaku Sadasue
Tohoku Math. J. (2) 69(2): 183-194 (2017). DOI: 10.2748/tmj/1498269622

Abstract

Some new properties concerning BLO martingales are given. The BMO-BLO boundedness of martingale maximal functions and Bennett type characterization of BLO martingales are shown. Also, a non-negative BMO martingale that is not in BLO is constructed.

Citation

Download Citation

Eiichi Nakai. Gaku Sadasue. "Some new properties concerning BLO martingales." Tohoku Math. J. (2) 69 (2) 183 - 194, 2017. https://doi.org/10.2748/tmj/1498269622

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 1372.60061
MathSciNet: MR3682162
Digital Object Identifier: 10.2748/tmj/1498269622

Subjects:
Primary: 60G46
Secondary: 42B35, 60G42

Rights: Copyright © 2017 Tohoku University

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • 2017
Back to Top